Zu den Lagrange'schen Lösungen des n-Körperproblems.

H. Fieber

Monatshefte für Mathematik (1960)

  • Volume: 64, page 1-14
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Fieber, H.. "Zu den Lagrange'schen Lösungen des n-Körperproblems.." Monatshefte für Mathematik 64 (1960): 1-14. <http://eudml.org/doc/177082>.

author = {Fieber, H.},
journal = {Monatshefte für Mathematik},
keywords = {mechanics},
pages = {1-14},
title = {Zu den Lagrange'schen Lösungen des n-Körperproblems.},
url = {http://eudml.org/doc/177082},
volume = {64},
year = {1960},

AU - Fieber, H.
TI - Zu den Lagrange'schen Lösungen des n-Körperproblems.
JO - Monatshefte für Mathematik
PY - 1960
VL - 64
SP - 1
EP - 14
KW - mechanics
UR - http://eudml.org/doc/177082
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.